# SDR 08FDEA03991

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING RT FUSELAGE SKIN EXTERNAL DOUBLER REPAIR AT BS 670, S-20R-S-21R, COMPLY WITH ATTACHMENT "B" OF EO F-5100-7-5001, PART 1.  DURING EVALUATION OF ABOVE NOTED REPAIR PER ATTACHMENT "B" OF EO F-5100-7-5001, PART 1, IT WAS DISCOVERED THAT PREVIOUS REPAIR WAS NOT PER ANY APPROVED DATA.   REMOVED EXISTING REPAIR AND INSTALLED A NEW DOUBLER REPAIR PER SRM 53-00-01, FIGURE 201, REPAIR NR 16.  NEWLY INSTALLED DOUBLER REPAIR AT BS 670, S-20R - S-21R,   EXTERNAL, IS CLASSIFIED AS A CATEGORY "B" MAJOR REPAIR WITH THE FOLLOWING   REPETITIVE INSPECTION: INSPECTION THRESHOLD; 25,000 FC; REPEAT INTERVALS OF 3,000 FC (LFEC).
